# SDR UALA2012111606583

- Difficulty date: November 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 63,513 hours, 23,552 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 430153
- Part serial: 159
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 ENGINE FADEC ALTERNATOR, ENGINE 1 STALL, ENGINE 1 SENSOR FAULT, ENGINE 1 FAIL ECAM, REPLACE DEDICATED ALTERNATOR DRIVE PER MM. REPLACED DEDICATED ALTERNATOR ROTOR ASSEMBLY PER MM.  LEAK CHECK GOOD WITH EDA DRIVE.  ENGINES 1 AND 2 SERVICED TO FULL AFTER ENGINE POWER RUN. REPLENISHED ENGINE OIL. OK FOR SERVICE.
